MathSciNet Relay Station
MathSciNet bibliographic data
MR974783 (90d:11073) 11G10 (11G05 11J99 14K15)
Masser, D. W. Specializations of finitely generated subgroups of abelian varieties. Trans. Amer. Math. Soc. 311 (1989), no. 1, 413–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement